×

zbMATH — the first resource for mathematics

Eigen operators of ergodic transformations. (English) Zbl 0090.32901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hirotada Anzai and Shizuo Kakutani, Bohr compactifications of a locally compact Abelian group. I, Proc. Imp. Acad. Tokyo 19 (1943), 476 – 480. · Zbl 0063.00102
[2] Anatole Beck and J. T. Schwartz, A vector-valued random ergodic theorem, Proc. Amer. Math. Soc. 8 (1957), 1049 – 1059. · Zbl 0084.13702
[3] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[4] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. · Zbl 0033.06501
[5] E. Hopf, Ergodentheorie, Berlin, 1937. · JFM 63.0786.07
[6] Shizuo Kakutani, Mean ergodic theorem in abstract (\?)-spaces, Proc. Imp. Acad., Tokyo 15 (1939), 121 – 123. · Zbl 0021.41304
[7] L. Pontrjagin, Topological groups, Princeton, 1939. · JFM 65.0872.02
[8] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. · Zbl 0005.40003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.